MathSciNet Relay Station
MathSciNet bibliographic data
MR2386246 (2009h:28017) 28C20
Cho, Dong Hyun A simple formula for an analogue of conditional Wiener integrals and its applications. Trans. Amer. Math. Soc. 360 (2008), no. 7, 3795–3811.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement